Research

Phase-sensitive scattering of a continuous wave on a soliton


Reference:

Efimov, A., Taylor, A. J., Yulin, A. V., Skryabin, D. V. and Knight, J. C., 2006. Phase-sensitive scattering of a continuous wave on a soliton. Optics Letters, 31 (11), pp. 1624-1626.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsEfimov, A., Taylor, A. J., Yulin, A. V., Skryabin, D. V. and Knight, J. C.
DepartmentsFaculty of Science > Physics
RefereedYes
StatusPublished
ID Code8781
Additional InformationID number: ISI:000237728200012

Export

Actions (login required)

View Item